Vol. 11, No. 7, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 9, 1989–2240
Issue 8, 1745–1988
Issue 7, 1485–1744
Issue 6, 1289–1483
Issue 5, 1089–1288
Issue 4, 891–1088
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On $s$-harmonic functions on cones

Susanna Terracini, Giorgio Tortone and Stefano Vita

Vol. 11 (2018), No. 7, 1653–1691

We deal with nonnegative functions satisfying

(Δ)su s = 0 in C, us = 0 in n C,

where s (0,1) and C is a given cone on n with vertex at zero. We consider the case when s approaches 1, wondering whether solutions of the problem do converge to harmonic functions in the same cone or not. Surprisingly, the answer will depend on the opening of the cone through an auxiliary eigenvalue problem on the upper half-sphere. These conic functions are involved in the study of the nodal regions in the case of optimal partitions and other free boundary problems and play a crucial role in the extension of the Alt–Caffarelli–Friedman monotonicity formula to the case of fractional diffusions.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

fractional Laplacian, conic functions, asymptotic behavior, Martin kernel
Mathematical Subject Classification 2010
Primary: 35R11
Secondary: 35B45, 35B08
Received: 18 May 2017
Revised: 18 September 2017
Accepted: 18 February 2018
Published: 20 May 2018
Susanna Terracini
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino
Giorgio Tortone
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino
Stefano Vita
Dipartimento di Matematica “Giuseppe Peano”
Università di Torino